MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035477200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 04/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 5 of 12 emdr reports filed for this event (9 coils and 3 microcatheters).The subject coil remains implanted.
 
Event or Problem Description
It was reported that during the stent assisted coil embolization procedure, the patient experienced headache which resolved without residual effect the next day.Post procedure the patient was assessed having a mrs of 0.Also, the aneurysm occlusion status post procedure was assessed as complete obliteration, no opacification of the aneurysm or neck, (leaving neck to preserve branch is considered modified class i).The study facility assessed the headache as being possibly related to the stent and procedure; however, unknown to the implanted coils (subject device) and microcatheters.During follow up visits at 2, 6, and 12 months post the index procedure, the patient was assessed having a mrs of 0.No further information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device remains implanted; therefore, physical as well as a functional evaluation could not be performed.However, headache is a known risk associated with endovascular procedures and is noted as such in the device direction for use (dfu).Therefore, an assignable cause of anticipated procedural complications was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6932985
Report Number3008881809-2017-00417
Device Sequence Number16258637
Product Code HCG
UDI-Device Identifier04546540676573
UDI-Public(01)04546540676573(17)181130(10)18735120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberM0035477200
Device Catalogue NumberM0035477200
Device Lot Number18735120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date12/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR